On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 13 (1986) no. 3, p. 487-535
@article{ASNSP_1986_4_13_3_487_0,
     author = {Di Benedetto, E.},
     title = {On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {3},
     year = {1986},
     pages = {487-535},
     zbl = {0635.35052},
     mrnumber = {881103},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_3_487_0}
}
Di Benedetto, E. On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 13 (1986) no. 3, pp. 487-535. http://www.numdam.org/item/ASNSP_1986_4_13_3_487_0/

[1] N.D. Alikakos - R. Rostamian, Gradient estimates for degenerate diffusion equations II, Proc. Royal Soc. Edinburgh A, 91 (1982), pp. 335-346. | MR 658839 | Zbl 0523.35058

[2] D.G. Aronson - J. Serrin, Local behaviour of solutions of quasilinear parabolic equations, Arch. Rational Mech. Anal., 25 (1967), pp. 81-123. | MR 244638 | Zbl 0154.12001

[3] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Acc. Sci. Torino,Cl. Sci. Fis. Mat. Natur., (3) 3 (1957), pp. 25-43. | MR 93649 | Zbl 0084.31901

[4] E. Dibenedetto, Continuity of weak solutions to a general porous medium equation, Indiana Univ. Math. J., 32, no. 1 (1983), pp. 83-117. | MR 684758 | Zbl 0526.35042

[5] E. Dibenedetto, A boundary modulus of continuity for a class of singular parabolic equations, J. Differential Equations, 63, no. 3 (1986), pp. 418-447. | MR 848277 | Zbl 0606.35044

[6] E. Dibenedetto - A. Friedman, Regularity of solutions of nonlinear degenerate parabolic systems, J. Reine Angew. Math., 349 (1984), pp. 83-128. | MR 743967 | Zbl 0527.35038

[7] E. Dibenedetto - A. Friedman, Hölder estimates for nonlinear degenerate parabolic systems, J. Reine Math., 357 (1985), pp. 1-22. | MR 783531 | Zbl 0549.35061

[8] M. Giaquinta, Multiple integrals in the calculus variations and nonlinear elliptic systems, Annals of Mathematics Studies, Princeton, New Jersey (1983). | MR 717034 | Zbl 0516.49003

[9] M. Giaquinta - E. Giusti, On the regularity of the minima of variational integrals, Acta Math., 148 (1982), pp. 31-46. | MR 666107 | Zbl 0494.49031

[10] S.N. Kru, Results concerning the nature of the continuity of solutions of parabolic equations and some of their applications, Mat. Zametki, 6 (1969), pp. 97-108 (Russian). | MR 249832 | Zbl 0189.10602

[11] O.A. Ladyzhenskaya - N.A. Solonnikov - N.N. Ural'Tzeva, Linear and quasilinear equations of parabolic type, Transl. Math. Monographs, 23, Amer. Math. Soc., Providence, R.I. (1968). | Zbl 0174.15403

[12] O.A. Ladyzhenskaya - N.N. Ural'Zeva, Linear and quasilinear elliptic equations, Acadmic Press, New York (1968). | MR 244627 | Zbl 0164.13002

[13] J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), pp. 457-468. | MR 170091 | Zbl 0111.09301

[14] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), pp. 577-591. | MR 159138 | Zbl 0111.09302

[15] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure Appl. Math., 17 (1964), pp. 101-134. | MR 159139 | Zbl 0149.06902

[16] J. Serrin, Local behaviour of solutions of quasilinear elliptic equations, Acta Math., 111 (1964), pp. 302-347. | MR 170096 | Zbl 0128.09101

[17] N.S. Trudinger, On Harnack type inequalities and their applications to quasilinear elliptic partial differential equations, Comm. Pure Appl. Math., 20 (1967), pp. 721-747. | MR 226198 | Zbl 0153.42703

[18] N.S. Trudinger, Pointwise estimates and quasilinear parabolic equations, Comm. Pure Appl. Math., 21 (1968), pp. 205-226. | MR 226168 | Zbl 0159.39303

[19] K. Uhlenbeck, Regularity for a class of nonlinear elliptic systems, Acta Math., 138 (1977), pp. 219-240. | MR 474389 | Zbl 0372.35030

[20] G.M. Lieberman, Interior gradient bounds for nonuniformly parabolic equations, Indiana Univ. Math. J., 32, no. 4 (1983), pp. 679-701. | MR 703286 | Zbl 0491.35021